# SDR TWRA97147

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- System (JASC): 3310 · Flight Compartment Lighting
- Part: A-14 Card
- Part number: 65B475291
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLT LVL390, SMOKE AND EXTREME ELECTRICAL BURNING SMELL SEEMED TO BE COMING FROM BEHIND FLIGHT ENGINEERS PANEL.  SMOKE SOON STOPPED.  NO EVIDENCE COULD BE FOUND.  UPON INSPECTION, FOUND A-14 CARD BURNED.  REPLACED CARD AS PER 33-11-03.  ALL OPERATIONAL CHECKED NORMAL.  A/C RETURN TO SERVICE.  (M)
